# SDR DALA2020020540918

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 13,716 hours, 5,386 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3851 IN CRUISE FLT FLIGHT ATTENDANTS NOTICED FAINT BURNING RUBBER / ASPHALT ODOR NEAR AFT LAVATORIES ON CPT SIDE. NO SMOKE WAS NOTICED AND ODOR EVENTUALLY DISSAPATED ON ITS OWN. SMELL WAS NEAR. ROW 35 AND 36. CORRECTIVE ACTION: INSPECTED BOTH RECIRC FAN AND FILTERS. REPLACED BOTH FILTERS PER SAME FIM. (6468916).
